# SDR SWAA118303

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 25,246 hours, 14,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  AFT LAV SMOKE ALARM WENT OFF IN FLIGHT.  THERE WERE NO SIGNS OF SMOKE.  REMOVED AND REPLACED AFT LAV SMOKE DETECTOR PER MM.
